# SDR DL72S011659

- Difficulty date: October 12, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- Aircraft time: 63,940 hours, 47,683 cycles
- Engine: Pwa JT8D15A
- Engine time: 67,790 hours, 52,292 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 67,790 hours, 52,292 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AT APPROX 80 KTS WITH POWER STABILIZED, AT45 (194/197/194)  WINDS 170/17, AIRSPEED AT 90 KTS NR 2 ENG COMPRESSOR STALLED.  EPR DROPPED TO APPROX 1.70 AND RECOVERED.  PERFORMED BORESCOPE AND COMPRESSOR WASH, NO DAMAGE FOUND.
